Featured
If you love your kidney and liver, you will stop taking these drugs in excess
I’ll explain why the liver and kidney are the two most essential organs affected by these medications in significant amounts or doses at the conclusion of this essay.
Because they believe the suggested dose of 1000 mg is insufficient, many people, including one of my friends, overdose on acetaminophen (up to 25, 000 mg).
1. When too much paracetamol is used, a metabolite (a byproduct of paracetamol breakdown) is generated, which can harm the liver and kidneys. Acetaminophen is a hepatotoxic substance, which means it can harm the liver.
To be clear, if paracetamol is no longer effective, other pain relievers such ibuprofen, ketoprofen, naproxen, and diclofenac can be used instead.
2. Ketoconazole is a hepatotoxic medicine (that is, drugs that destroy the liver).
Many doctors have begun to warn against taking this prescription due to the liver damage it causes when used at regular doses. Consider the ramifications of overeating. The consequences would be catastrophic.
As a physician, I advise administering this medication topically (on your skin or another external site) rather than systemically (do not drink it).
Remember, this is only advice; your doctor will ultimately decide what is best for you.
Amoxicillin, amoxicillin-clavulanic acid, ampicillin-cloxacillin, and tetracycline are examples of antibiotics.
I discussed how people use a combination of antibiotics to achieve the best results. Not only are you jeopardizing your body’s vital organs, but you’re also wiping out germs that your body uses to communicate key or necessary physiological responses.
It puts your life in peril if you kill them.
Because your kidneys and liver are the organs most at risk from taking too many of these medications, they are also the organs most susceptible to injury.
The principal component of the medicine must be broken down by the liver and kidneys in order for the therapeutic benefits you seek to be released.
Some drugs, such as ketoconazole and acetaminophen, include potentially toxic chemicals that are eventually eliminated via the liver and kidneys.
It’s crucial to keep in mind what I said about “little by little” previously. If you have too many of these compounds in your liver and kidney after an overdose, your liver and kidney cells will begin to die.
Over time, high doses can cause irreversible liver and kidney damage.
-
Featured6 days agoBREAKING NEWS: Shouts of joy rock the world as Pastor Chris opens final Healing Streams edition for 2026
-
Football7 days agoMan United shortlist Emery, Nagelsmann as potential replacements for Carrick
-
Business6 days agoHoodlums raid JED Benue office, abduct 10 staff over power dispute
-
Football7 days agoAston Villa ready to freeze out Garnacho to avoid £43m Chelsea transfer
-
Latest6 days agoAkpabio tasks Tompolo-backed movement with spreading Tinubu’s renewed hope message
-
Business7 days agoEV adoption: Roxettes seeks cheaper financing, local manufacturing incentives
-
Business5 days agoHow Ethiopian Airlines is challenging Africa’s aviation narrative through self-reliance
-
Latest7 days ago2027: Adeyanju predicts Tinubu will defeat Atiku, win 25% votes in every state


